A DERIVATION OF THE KERR–NEWMAN METRIC USING ELLIPSOID COORDINATE TRANSFORMATION

Full Article - PDF

Published: 2018-09-16

Page: 144-150


YU-CHING, CHOU *

Health 101 Clinic, 1F., No.97, Guling St., Zhongzheng District, Taipei City 100, Taiwan and Archilife Research Foundation, 2F.-1, No.3, Ln. 137, Changchun Rd., Zhongshan District, Taipei City 104, Taiwan

*Author to whom correspondence should be addressed.


Abstract

The Kerr–Newman metric describes a special rotating charged mass and is the most general solution for the asymptotically stable “black-hole” solution in the Einstein–Maxwell equations in general relativity. Because these are nonlinear partial differential equations, it is difficult to find an exact analytical solution other than spherical symmetry. This study presented a new derivation of the Kerr–Newman metric which is an extension of the authors’ previous research. Using the ellipsoid symmetry of space-time in the Kerr metric, an ellipsoidal coordinate transformation method was performed and the Kerr–Newman metric was more intuitively obtained.

Keywords: Einstein–Maxwell equations, exact solutions, Kerr–Newman black holes


How to Cite

CHOU, Y.-C. (2018). A DERIVATION OF THE KERR–NEWMAN METRIC USING ELLIPSOID COORDINATE TRANSFORMATION. Journal of Applied Physical Science International, 10(3), 144–150. Retrieved from https://ikprress.org/index.php/JAPSI/article/view/3189

Downloads

Download data is not yet available.